All Journal Entries Journals
Previous | Next

The weirdness of my pain...

Dec 17, 2008 - 0 comments
Tags:

Low back pain

,

shaking

,

bppv

,

sciatic nerve

,

Opioid



    Maybe is weird for me but no for other people... I have the 5th lumbar and the sacral together... no disc on the middle.. for some reason that pinches mi psicotic nerv (that's the way that my husband likes to call it) and the pain goes all the way to my left toe... a motnh ago, on my honey moon, we went to key west to a really fancy hotel that my father in law payed for us, and the gift came with a massage.. and boom!!! after a dozen doctors, a masseuser look at my legs and tell me "you have one leg shorter than the other one"... nice thing to know in your honey moon... the good thing.. I am way over the time in my life that I would have felt like I was crippled.. I went to my doctor in Miami and tell him.. he give me a heel lift.. that I hope work out good.. But right now I am worried about something else... On the last three weeks I am feeling like a shake on my body... but it's not there.. nothing is shaking.. sometimes I feel like the lower side of my body pulls to the left, and the upper side pulls to the right.. or viceversa...
     It's not only that.. sometimes when I am on the bed.. I feel like I am going to fall out of the bed.. like gravity calling me... feeling dizzy... and the shaking sensations have become stronger.. my hand shakes a little when I am feeling it.. it feels like an earthquack to my body... but nothing happens on the outside... Its scary... I want to know if anybody have that feeling too... I am taking pain killer since about a year and a half ago.. 7.5 mlg of oxicodone every night before going to sleep... and ocassionally 0.5 mlg of alprazolam because sometimes I have anxiety problems... looking forward to stop taking the pain killers because I want to get pregnant...
   Tomorrow I have to get an xray to see how bad is the damagge on my back right now...
   Lets see what the doctor it is going to tell me...

Post a Comment